File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: On Wirtinger-type Integral Inequalities

TitleOn Wirtinger-type Integral Inequalities
Authors
Issue Date2008
PublisherKyungnam University Press. The Journal's web site is located at http://nfaa.kyungnam.ac.kr/journal-nfaa/index.php/NFAA/index
Citation
Nonlinear Functional Analysis and Applications, 2008, v. 13, n. 3, p. 465-475 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/58949
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorHanjs, Zen_HK
dc.contributor.authorPecaric, Jen_HK
dc.date.accessioned2010-05-31T03:40:12Z-
dc.date.available2010-05-31T03:40:12Z-
dc.date.issued2008en_HK
dc.identifier.citationNonlinear Functional Analysis and Applications, 2008, v. 13, n. 3, p. 465-475en_HK
dc.identifier.issn1229-1595-
dc.identifier.urihttp://hdl.handle.net/10722/58949-
dc.languageengen_HK
dc.publisherKyungnam University Press. The Journal's web site is located at http://nfaa.kyungnam.ac.kr/journal-nfaa/index.php/NFAA/index-
dc.relation.ispartofNonlinear Functional Analysis and Applicationsen_HK
dc.titleOn Wirtinger-type Integral Inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros154033en_HK
dc.identifier.volume13-
dc.identifier.issue3-
dc.identifier.spage465-
dc.identifier.epage475-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats